CSpace
Remarks on a class of elliptic problems with critical exponents
Li, SJ; Zou, WM
1998-06-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume32Issue:6Pages:769-774
Keywordconcentration-compactness methods genus critical Sobolev exponents
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000072786500008
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:22[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13638
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, SJ,Zou, WM. Remarks on a class of elliptic problems with critical exponents[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,1998,32(6):769-774.
APA Li, SJ,&Zou, WM.(1998).Remarks on a class of elliptic problems with critical exponents.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,32(6),769-774.
MLA Li, SJ,et al."Remarks on a class of elliptic problems with critical exponents".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 32.6(1998):769-774.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, SJ]'s Articles
[Zou, WM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, SJ]'s Articles
[Zou, WM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, SJ]'s Articles
[Zou, WM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.